# SDR MASA2019102512108

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 35,374 hours, 29,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR FWD EXIT LIGHT AT PAX DOOR INOP. RELAMPED
